# SDR IPXA2017012313088

- Difficulty date: January 20, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 24,580 hours, 16,674 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L1 DOOR EICAS.  PERFORMED FIM 52-71-00-815-802 AND 32-09-03-815-813. ALL INDICATIONS IN FLT DECK & PSEU NORMAL
